MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH X3 TRIATHLON CS INSERT #3 11MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH X3 TRIATHLON CS INSERT #3 11MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Model Number 5531-G-311
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Ambulation or Postural Difficulties (2544); Swelling/ Edema (4577)
Date of Event 08/09/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Device not returned.
 
Event or Problem Description
Patient reported pain, swelling and difficulty walking.Patient would like to know if implants are subject to a recall.Medwatch mw5111379 received.As reported: "received stryker tibial x3 triathlon knee replacement.Fda safety report id# (b)(4)." catalog and lot for a knee insert is provided.The only other information provided: "outcomes attributed to adverse event: disability or permanent damage.Type of event: serious injury.".
 
Additional Manufacturer Narrative
The following devices were also listed in this report: triathlon asymmetric x3 patella; cat# 5551-g-320-e; lot# me9n; tri ts baseplate size 3; cat# 5521-b-300; lot# unknown; triathlon cr fem comp #4 r-cem; cat# 5510f402; lot# jhs7d; sterile fluted headless 1/8" pin 3.5" long; cat# 7650-2038a; lot# sc29232d5; simplex p with tobramycin 1 pack; cat# 6197-9-001; lot# mjb035.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Reported event: an event regarding pain involving a triathlon insert was reported.The event was not confirmed, method & results: device evaluation and results: material analysis, visual, dimensional and functional inspections were not performed as the device remains implanted.Clinician review: a review of the provided medical records by a clinical consultant stated the following comment: i have had the opportunity to review documentation related to pi including the product inquiry summary, and a postoperative radiology report, the event description from the product inquiries summary states: patient reported pain, swelling and difficulty walking.Patient would like to know if implants are subject to a recall.Update 24/august/2022 wg: medwatch mw5111379 received.As reported: "received stryker tibial x3 triathlon knee replacement.Fda safety report id# (b)(4)." catalog and lot for a knee insert is provided.The only other information provided: "outcomes attributed toadverse event: disability or permanent damage.Type of event: serious injury." it is confirmed that the patient did have a knee replacement.The radiology report describes a knee replacement in normal alignment without evidence of mechanical complication or loosening.The limited documentation does not provide confirming evidence of a mechanical complication.As such the root cause for this patient complaint cannot be determined.Should additional information become available i would be happy to further this assessment.Device history review: review of the device history records indicate the devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusion: a review of the provided medical records by a clinical consultant stated the following comment: i have had the opportunity to review documentation related to pi including the product inquiry summary, and a postoperative radiology report, the event description from the product inquiries summary states: patient reported pain, swelling and difficulty walking.Patient would like to know if implants are subject to a recall.Update 24/august/2022 wg: medwatch mw5111379 received.As reported: "received stryker tibial x3 triathlon knee replacement.Fda safety report id# (b)(4)." catalog and lot for a knee insert is provided.The only other information provided: "outcomes attributed to adverse event: disability or permanent damage.Type of event: serious injury." it is confirmed that the patient did have a knee replacement.The radiology report describes a knee replacement in normal alignment without evidence of mechanical complication or loosening.The limited documentation does not provide confirming evidence of a mechanical complication.As such the root cause for this patient complaint cannot be determined.Should additional information become available i would be happy to further this assessment.It is noted that the patient is also inquiring if the device are subject to a recall.Based on the catalog and lot code provided the device reported is not subject to product recall.No further investigation for this event is possible at this time.If additional information become available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description

Brand Name
X3 TRIATHLON CS INSERT #3 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-LIMERICK
raheen business park
limerick NA
EI   NA
Manufacturer Contact
anna ryan
raheen business park
limerick NA
EI   NA
61498200
MDR Report Key15337655
Report Number0002249697-2022-01284
Device Sequence Number20442745
Product Code MBH
UDI-Device Identifier07613327045734
UDI-Public07613327045734
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2024
Device Model Number5531-G-311
Device Catalogue Number5531G311
Device Lot NumberLJH804
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/09/2022
Supplement Date Received by Manufacturer11/07/2022
Initial Report FDA Received Date09/01/2022
Supplement Report FDA Received Date11/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/04/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age74 YR
Patient SexFemale
Patient Weight66 KG